Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Take Ortho tri-cyclen to postpone periods? Possible side effects?

I have been on Ortho Tri-Cyclen for 7 years and have always followed the 28 day cycle. I just realized that my period is due during my long- awaited, but poorly planned island vacation and would like to avoid the mess of menstruation on vacation if at all possible. I know monophasic pills are ok to take for 42 days straight and then allow a week for menstruation (I did it for my honeymoon long ago), but what about triphasic pills like Ortho Tri-Cyclen? If is is safe, what are possible side effects? Thanks for your help!
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

Side effects are quite similar along with a few additions. But the most common ones are irregularities in menstrual cycle, vaginal bleeding, breast tenderness, etc.

Please consult your doctor and initiate these pills only under the supervision of a doctor.

Hole this helps.

Best wishes.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor